• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 3 HYALURONIC ACID DERMAL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 3 HYALURONIC ACID DERMAL FILLER GEL Back to Search Results
Model Number N/A
Device Problem Migration (4003)
Patient Problem Granuloma (1876)
Event Date 03/04/2021
Event Type  Injury  
Manufacturer Narrative
According to the received information, the case seems linked to a granuloma. Granulomas are known and widely documented effects in the context of hyaluronic acid filler injections. They are caused by a delayed immune reaction of the body in response to the implant being treated as a foreign body. As it is unable to eliminate the implant, the body surrounds it with immune cells (macrophages) forming a more or less hard and inflammatory mass. Appropriate medical treatment generally allows to treat these reactions quickly and effectively. The risk of such reaction is mentioned in the instructions for use of teosyal products.
 
Event Description
This case occurred outside the us, in (b)(6). According to the received information, the patient was injected with teosyal rha 3 in the marionettes lines on (b)(6) 2020. The patient presented the following symptoms: in (b)(6) 2020: a cyst developed near the corner of the eye on the right side only, whereas no filler was ever injected in this area. In (b)(6) 2021: lumpiness of the marionette lines detected. In (b)(6) 2021: large palpable lumps on both sides of the face. The patient believes that the filler has migrated from the marionette lines. The lumps were reported to be firm and large in size, not painful nor inflamed. An ultrasound was performed and concluded to the diagnosis of subcutaneous granulomatous solid lesions in the lower cheek region, bilaterally near the angles of the mouth, and a cystic foci superiorly in the bilateral cheek regions. According to the latest received information, the patient wanted to wait and see if the symptoms settled.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 3
Type of DeviceHYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon, 105
geneva, CH-12 03
SZ CH-1203
Manufacturer (Section G)
SAME AS CONTACT OFFICE
SZ
Manufacturer Contact
ornella rousseaux
rue de lyon, 105
geneva, CH-12-03
SZ   CH-1203
MDR Report Key11648936
MDR Text Key244917615
Report Number3005975625-2021-00071
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type foreign,health professional
Type of Report Initial
Report Date 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received04/12/2021
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberTP27L-200311A0
Was Device Available for Evaluation? No
Was the Report Sent to FDA?
Event Location No Information
Date Manufacturer Received03/14/2021
Was Device Evaluated by Manufacturer? No
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? No
Type of Device Usage Initial

Patient Treatment Data
Date Received: 04/12/2021 Patient Sequence Number: 1
-
-